The sequentiality and the Fréchet-Urysohn property with respect to ultrafilters
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 65-69
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a10,
author = {Malykhin, V. I.},
title = {The sequentiality and the {Fr\'echet-Urysohn} property with respect to ultrafilters},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {65--69},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101417},
zbl = {0792.54024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a10/}
}
TY - JOUR AU - Malykhin, V. I. TI - The sequentiality and the Fréchet-Urysohn property with respect to ultrafilters JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1990 SP - 65 EP - 69 VL - 31 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a10/ LA - en ID - AUCMP_1990_31_2_a10 ER -
Malykhin, V. I. The sequentiality and the Fréchet-Urysohn property with respect to ultrafilters. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 65-69. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a10/